MAUDE Adverse Event Report: US ENDOSCOPY BIOVAC; SUCTION DEVICE

US ENDOSCOPY BIOVAC; SUCTION DEVICE
Model Number 00711513
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via medwatch report (b)(4), that during a patient procedure the tubing clamp that connects the suction barb was missing from their biovac direct suction device.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
Investigation of the reported event is in progress; a follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The device subject of the reported event was not returned for evaluation.Without return of the device, a root cause cannot be determined.Multiple attempts were made to obtain additional information from the user facility; however, the user facility did not respond.The device history record for the subject lot was reviewed and confirmed the device was manufactured to specifications; no abnormalities were noted.A 3-year complaint review was conducted and confirmed this to be an isolated event.No additional issues have been reported.

Brand Name
BIOVAC
Common Device Name
SUCTION DEVICE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4404130648
MDR Report Key21283346
Report Number1528319-2025-00006
Device Sequence Number9355215
Product Code KQT
UDI-Device Identifier00724995183806
UDI-Public(01)00724995183806(11)220324(17)250323(10)2203344
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2025
Device Model Number00711513
Device Catalogue Number00711513
Device Lot Number(10)2203344
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/31/2025
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown